# SDR SWAA2022030988174

- Difficulty date: May 14, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 51,101 hours, 26,764 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD OF DEFLECTION RIB FIXED TRAILING EDGE PANEL CENTER UPPER BRACKET BROKEN / REMOVED AND REPLACED BRACKET IAW SRM 51-40-02.
